# SDR USAA060968

- Difficulty date: July 26, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Worn
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAB TRAILING EDGE, RIGHT HAND AILERON HAS WEAR.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-70-06 REPAIR 10, DEFECT SIZE: 6 X .50 INCH.
